Document Type

Article

Publication Date

2016

Publisher

Pakistan Journal of Statistics

Source Publication

Pakistan Journal of Statistics

Original Item ID

1012-9367

Abstract

A new generalization of the Weibull-Pareto distribution called the transmuted Weibull-Pareto distribution is proposed and studied. Various mathematical properties of this distribution including ordinary and incomplete moments, quantile and generating functions, Bonferroni and Lorenz curves and order statistics are derived. The method of maximum likelihood is used for estimating the model parameters. The flexibility of the new lifetime model is illustrated by means of an application to a real data set.

Comments

Published version. Pakistan Journal of Statistics, Vol. 32, No. 3 (2016): 183-206. Permalink. © Pakistan Journal of Statistics 2016. Used with permission.

Share

COinS